Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had stent in heart. Vomiting and diarrhea. Had breast cancer and diabetic. Medication?

sir, my 72 years old mother had stent in her heart ( before 6 months) but now freqyently she had vomiting and diarrhea . if she takes medicine ,it will stop for 2 days . then again start vomiting and diahrrhea. same time before 13 years she had surgery for breast cancer .and she is diabete ( sugar ) patient also. please tell the reason and medicine.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi there, Thanks for writing in. I am a qualified and certified cardiologist. I am afraid you will have to meet the doctor or group who had done the stent implantation six months ago for it is them who know the technical details and can advise you about the revised medicine schedule under the present circumstances. Moreover, diarrhea can be drug related in any case drugs will have to be re adjusted as per the essential requirement, to give one example the blood thinners can be safely reduced to a predetermined level after six months here blood thinners can turn vomiting due to whatever the cause into blood in vomit (Hematemesis) hence the need to meet them. Secondly, her diabetes control is or paramount importance. Thirdly, diabetic complications like Diabetic Gastroparesis (absence of proper movement of gut due to diabetes) can be responsible for vomiting. Health care magic does not prescribe medicines it guides the patient about the right way to go about an illness. Good Luck. With Best Wishes
Dr Anil Grover,
Medical Specialist & Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor